Is deep muscle pain in the right shoulder that runs all the way down to the wrist a symptom of taking tapazole?
have hyperthyroidism started taking tapazole about 2weeks ago. is pain from side efffect of drug or symptom of hyperthyroidism
Pain in the deeper tissues or muscles of the body can be the sign of a wide range of conditions. But the fact that you started having a deep muscle pain after taking tapazole could be a side effect of the drug. Methimazole, also known as tapazole or thiamazole, is an antithyroid drug used to treat hyperthyroidism, as you already know. One of its numerous side effects is joint and muscle pain. It is unlikely that your hyperthyroidism contributes to these muscle problems. Pain in muscles and joints is common in hypothyroidism, not hyperthyroidism. Identifying the factors or conditions that cause muscle aches is the key for proper treatment of deep muscle pain. In general, some home remedies like, ice pack and warm compression can also relieve muscle pain. Other home treatments to reducing your pain include pain relievers, massage and gentle exercises. If these home treatments are not working, please visit your doctor, who will consider prescription medication, physical therapy referrals or referral to a special pain clinic. Of course, deep muscle pain caused by specific diseases or disorders can be alleviated only by treating that particular conditions and your doctor may consider other possible causes of your muscle pain. I would recommend a consultation with a primary care doctor.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.
Search for an answer:
Need More Info?